Universidad Complutense de Madrid
E-Prints Complutense

Mode mapping in paraxial lossless optics

Impacto

Downloads

Downloads per month over past year

Alieva, Tatiana Krasheninnikova and Bastiaans, Martin J. (2005) Mode mapping in paraxial lossless optics. Optics letters, 30 (12). pp. 1461-1463. ISSN 0146-9592

[img]
Preview
PDF
107kB

Official URL: http://dx.doi.org/10.1364/OL.30.001461


URLURL Type
http://www.opticsinfobase.org/Publisher


Abstract

A Collins transformation maps an orthonormal set of Hermite-Gaussian modes into an orthonormal set of beams with a Gaussian envelope. Among these beams are Laguerre-Gaussian beams and the recently introduced Hermite-Laguerre-Gaussian beams. Compact expressions for the complex field amplitudes of these modes are derived. The results obtained are useful for description of the propagation of light through first-order optical systems, for the solution of the phase-retrieval problem by noninterferometric techniques, and for the design of mode converters and information processing systems.


Item Type:Article
Additional Information:

© 2005 Optical Society of America. T. Alieva (talieva@fis.ucm.es) thanks the Spanish Ministry of Education and Science for financial support (Ramon y Cajal grant and projects TIC 2002-01846 and TIC 2002-11581-E). M. J. Bastiaans’s e-mail address is m.j.bastiaans@tue.nl.

Uncontrolled Keywords:Gaussian beams, Hermite
Subjects:Sciences > Physics > Optics
ID Code:27719
Deposited On:11 Dec 2014 11:27
Last Modified:11 Dec 2014 11:27

Origin of downloads

Repository Staff Only: item control page